On the finiteness of rational curves on quintic threefolds
Compositio Mathematica, Tome 60 (1986) no. 2, p. 151-162
@article{CM_1986__60_2_151_0,
     author = {Katz, Sheldon},
     title = {On the finiteness of rational curves on quintic threefolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {2},
     year = {1986},
     pages = {151-162},
     zbl = {0606.14039},
     mrnumber = {868135},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_2_151_0}
}
Katz, Sheldon. On the finiteness of rational curves on quintic threefolds. Compositio Mathematica, Tome 60 (1986) no. 2, pp. 151-162. http://www.numdam.org/item/CM_1986__60_2_151_0/

[1] H. Clemens: Homological equivalence, modulo algebraic equivalence, is not finitely generated. Publ. Math IHES 58 (1983) 19-38. | Numdam | MR 720930 | Zbl 0529.14002

[2] H. Clemens: Some results on Abel-Jacobi mappings. In: Topics in transcendental algebraic Geometry. Princeton Univ. Press:Princeton, NJ (1984). | Zbl 0575.14007

[3] A. Collino, J. Murre and G. Welters: On the family of conics lying on a quartic threefold. Rend. Sem. Mat. Univ. Pol. Torino 38 (1980). | MR 608936 | Zbl 0474.14023

[4] P. Griffiths and J. Harris: Principles of algebraic Geometry. Wiley: New York (1978). | MR 507725 | Zbl 0408.14001

[5] L. Gruson, R. Lazarsfeld and C. Peskine: On a theorem of Castelnuovo and the equations defining space curves. Inv. Math. 72 (1983) 491-506. | MR 704401 | Zbl 0565.14014

[6] J. Harris: Galois groups of enumerative problems. Duke Math. Jour. 46 (1979) 685-724. | MR 552521 | Zbl 0433.14040

[7] R. Hartshorne: Algebraic Geometry. Springer-Verlag:New York (1977). | MR 463157 | Zbl 0367.14001

[8] S. Katz: Degenerations of quintic threefolds and their lines. Duke Math. Jour. 50 (1983) 1127-1135. | MR 726321 | Zbl 0616.14035

[9] S. Katz: Lines on complete intersection threefolds with K = 0, to appear in Math. Zeit. | Zbl 0563.14020

[10] H. Matsumura: Commutative Algebra. Benjamin/Cummings:Reading, Mass. (1980). | MR 575344 | Zbl 0441.13001

[11] S. Mori: On degrees and genera of curves on smooth quartic surfaces in P3. Nagoya Math. Jour. 96 (1984). | MR 771073 | Zbl 0576.14032

[12] 1. PETROVSKII and S. NIKOLSKI, eds: Algebraic surfaces. Proc. Steklov Inst. Math. 75 (1965) AMS, Prov. RI 1967.